WestminsterResearch

WestminsterResearch will not be accepting deposits until 9th March 2015. This is to allow for a system upgrade and server migration.

The locally twisted cubes

Yang, Xiaofan and Evans, David J. and Megson, Graham M. (2005) The locally twisted cubes. International Journal of Computer Mathematics, 82 (4). pp. 401-413. ISSN 0020-7160

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1080/0020716042000301752


Item Type:Article
Research Community:University of Westminster > Electronics and Computer Science, School of
ID Code:5765
Deposited On:30 Jan 2009 09:49
Last Modified:20 Oct 2009 14:43

Repository Staff Only: item control page